# SDR YENA2023052600557

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 56,393 hours, 19,627 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#505, EWR-FLL. 'FLIGHT ATTENDANT SAID THERE WAS A DIRTY SOCKS SMELL ON DESCENT AT THE END OF THE FLIGHT; PERFORMED A LEVEL A DECONTAMINATION OF THE ECS IRW A320 AMM 21-00-00-615-802-A. COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A. ISOLATED TO TYPE 1, LEVEL 1 AS PER TSM 05-50-00-810-831-A: ISOLATED OIL LEAK TO BE THE APU COOL FAN SECTION.A/C O.K TO CONT SERVICE AT THIS TIME.'
